# SDR SWIA2019080846171

- Difficulty date: August 7, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. FOLLOWED QRH - RTF. FLT 4992.  REMOVED AND REPLACED NLG DRESSED SHOCK STRUT IAW AMM. OPS CHECK GOOD.
